# SDR FDKA200804175

- Difficulty date: April 21, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 12,975 hours, 12,432 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6038 CVG-IAD.  LEFT OVERWING EMERGENCY LIGHT INOPERATIVE.  MX RECONNECTED THE WIRE AND OPS CHECKED.
